Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 70, NWS Gray, ME

November 12, 2021

NWS Gray, ME issued this small craft advisory at Nov 12, 2021, 6:31 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2021, 6:31 PM EST (23:31 UTC)
Expired
Nov 13, 2021, 3:34 AM EST
In force
9 hr
Issued by
NWS Gray, ME

The text

As transmitted.

824 
WHUS71 KGYX 122331
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
631 PM EST Fri Nov 12 2021

ANZ152-154-131345-
/O.CAN.KGYX.GL.W.0030.000000T0000Z-211113T0500Z/
/O.NEW.KGYX.GL.W.0031.211114T0000Z-211114T0800Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
631 PM EST Fri Nov 12 2021

...GALE WARNING IN EFFECT FROM 7 PM SATURDAY TO 3 AM EST SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 11 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to 
  Merrimack River, MA out 25 NM.

* WHEN...From 7 PM Saturday to 3 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ153-131345-
/O.CAN.KGYX.GL.W.0030.000000T0000Z-211113T0500Z/
/O.NEW.KGYX.SC.Y.0070.211112T2331Z-211114T1200Z/
Casco Bay-
631 PM EST Fri Nov 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 7
  to 12 ft.

* WHERE...Casco Bay.

* WHEN...Until 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-130500-
/O.CON.KGYX.GL.W.0030.000000T0000Z-211113T0500Z/
Penobscot Bay-
631 PM EST Fri Nov 12 2021

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 
  7 to 12 ft.

* WHERE...Penobscot Bay.

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ150-130500-
/O.CON.KGYX.SR.W.0005.000000T0000Z-211113T0500Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
631 PM EST Fri Nov 12 2021

...STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 
  10 to 15 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...Until midnight EST tonight.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
2 follow-up statements
952 
WHUS71 KGYX 130353
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1053 PM EST Fri Nov 12 2021

ANZ151-131800-
/O.CAN.KGYX.GL.W.0030.000000T0000Z-211113T0500Z/
/O.EXB.KGYX.GL.W.0031.211114T0000Z-211114T1200Z/
Penobscot Bay-
1053 PM EST Fri Nov 12 2021

...GALE WARNING IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 3 to 6 ft expected.

* WHERE...Penobscot Bay.

* WHEN...From 7 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ150-131800-
/O.CAN.KGYX.SR.W.0005.000000T0000Z-211113T0500Z/
/O.EXB.KGYX.GL.W.0031.211114T0000Z-211114T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
1053 PM EST Fri Nov 12 2021

...GALE WARNING IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST SUNDAY...
...STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 12 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...From 7 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ152-154-131800-
/O.EXT.KGYX.GL.W.0031.211114T0000Z-211114T1200Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1053 PM EST Fri Nov 12 2021

...GALE WARNING NOW IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST
SUNDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 11 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to 
  Merrimack River, MA out 25 NM.

* WHEN...From 7 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ153-131800-
/O.CON.KGYX.SC.Y.0070.000000T0000Z-211114T1200Z/
Casco Bay-
1053 PM EST Fri Nov 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WHAT...West winds 10 to 20 kt with a few gusts up to 35 kt and
  seas 4 to 7 ft.

* WHERE...Casco Bay.

* WHEN...Until 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
189 
WHUS71 KGYX 130834
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
334 AM EST Sat Nov 13 2021

ANZ153-132245-
/O.UPG.KGYX.SC.Y.0070.000000T0000Z-211114T1200Z/
/O.EXA.KGYX.GL.W.0031.211114T0000Z-211114T1200Z/
Casco Bay-
334 AM EST Sat Nov 13 2021

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 2 to 5 ft expected.

* WHERE...Casco Bay.

* WHEN...From 7 PM this evening to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ150>152-154-132245-
/O.CON.KGYX.GL.W.0031.211114T0000Z-211114T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
334 AM EST Sat Nov 13 2021

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, 
  ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 7 PM this evening to 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 3:33 PM EST, 2 hours 58 minutes earlier.

Area forecast discussion, Nov 12, 3:33 PM EST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Gray ME
333 PM EST Fri Nov 12 2021

.SYNOPSIS...
A frontal boundary moves through the area this evening, bringing
the rain to an end. It will be mild on Saturday before a cold
front moves through Saturday night. Some rain and snow is
possible as the front moves through. Cooler weather is expected
for Sunday and Monday. Another low pressure system tracks near
the area on Monday bringing the potential for rain and snow.

&&

.NEAR TERM /TONIGHT/...
A cold front is progressing through the area. Ahead of the front,
strong southeasterly winds are gusting. Along the coast peak winds
around 35kts have been observed, with up to 50kts offshore. The
front itself is clearly delimited by a narrow rain band
currently progressing through New Hampshire.

Wind advisory will remain in effect for the coast through the
evening, as the strong gusts continue to move through the area ahead
of the front. VAD wind profiles show around 50kt at 2000ft, and the
convective line has been mixing some of this down to the surface.

The back edge of this system is quite clearly discernible on
satellite, and is currently about to move into the Champlain valley.
It will arrive into the western portion of our area in early evening
with virtually all rainfall exiting the area by midnight.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
 As a strong low continues to wrap up across northern
Quebec, a second cold front will push through our region. This will
bring a quick burst of cold air and precipitation. With the strength
of the front, expect strong lift along the boundary which will allow
for thunder to be a possibility in the south through afternoon.
Meanwhile across the northern portion of the area by night fall
temperatures will be cold enough to support accumulating snow
down to the surface. Forecast soundings have a small layer of
low level instability and Snow squall parameter indicates squall
potential extending into northern New Hampshire and western
maine overnight Saturday into Sunday. With this in mind have
slightly upped the snow ratios to reflect a quick hitting fluffy
snow but the timing of these impacts will need to be further
refined later. Additionally gusty winds are expected behind the
front as cold air moves into the region.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Sunday we will be in between systems with shortwave ridging in
between the departing wave and the next one approaching from the
west, all within the broader upper trough. We'll see a
relatively mild day with increasing clouds as the day goes on.

The next wave becomes negatively tilted as it arrives in New
England Sunday night into Monday, becoming the dominant wave
within the broader trough. There's still a good deal of
variability in the models on timing and evolution of this wave,
with some treating it more like a frontal passage and others
developing a more robust coastal low as it moves through.
Generally speaking, the longer it takes to move through the more
likely it is to develop into a coastal low. Either way we see
our precipitation chances increase with the question of rain or
snow determined by the low level temperatures at the time.
Overall amounts are light, and any snow accumulations would be
minor. But this could be the first snowflakes of the season for
parts of the area.

Cold advection on northwest flow peaks through Tuesday as
surface high pressure moves in behind the departing trough.
Upper level ridging brings warming temperatures for Wednesday
and Thursday. The next upper trough spins through Canada midweek
and sends a frontal boundary through New England Thursday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term...Heavy rain and gusty south winds will continue for
the next few hours ahead of the cold front moving through the
area. Behind the front LEB and HIE have already seen rain drop
off with decreasing winds. Winds and rain will decrease west to
east overnight but expect lingering moisture to result in fog
that keeps most of the area IFR overnight.

A brief break with VFR on Saturday before another cold front
moves through Saturday afternoon and evening bringing a period
of rain showers south and snow showers north with gusty west
winds behind the front.

Long Term...Mostly VFR conditions expected Sunday, but the next
wave brings rain/snow showers and MVFR or IFR conditions on
Monday. Conditions improve to VFR for Tuesday and Wednesday.

&&

.MARINE...
Short Term...Higher elevation observation platforms are already
gusting to storm force. Have opted to continue with high end
gales as the cold front is expected to pass east of the western
portion of the waters within the next 1 to 2 hours. Storm
warning remains in effect for the eastern waters. Behind this
front winds will diminish briefly for Saturday before increasing
again behind a second cold front moving through late tomorrow.

Long Term...Westerly winds stay gusty in the 25 to 30KT range on
Sunday before diminishing. Low pressure develops along the next
cold front as it arrives Monday morning and winds will pick up
again behind it Monday night and Tuesday. High pressure crests
over the Gulf of Maine on Wednesday.

&&

.HYDROLOGY...
Heavy rain associated with the front is moving through this
afternoon. Total accumulations on the western border of the CWA
are just over an inch, so the current thinking of 1 to 1.5
inches seems reasonable. The one area of concern continues to be
the upslope region of the White mountains. The strongest
upslope winds and rain is just now impacting that area and
expect to see some quick increases in rainfall over the next
hour or two. With that in mind will leave the flood watch as is
with this package.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory until 8 PM EST this evening for MEZ022>028.
     Flood Watch until 10 PM EST this evening for MEZ012.
NH...Wind Advisory until 8 PM EST this evening for NHZ014.
     Flood Watch until 10 PM EST this evening for NHZ003-004.
MARINE...Gale Warning until midnight EST tonight for ANZ151>154.
     Storm Warning until midnight EST tonight for ANZ150.

&&

NEAR TERM...Curtis
SHORT TERM...Curtis
LONG TERM...Kimble
Hazardous weather outlook, Nov 12, 1:54 PM EST, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
154 PM EST Fri Nov 12 2021

MEZ022>028-NHZ014-131900-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Coastal Rockingham-
154 PM EST Fri Nov 12 2021

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001-002-005-131900-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Southern Grafton-
154 PM EST Fri Nov 12 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

A cold front will bring gusty winds and heavy rain through the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ003-131900-
Northern Grafton-
154 PM EST Fri Nov 12 2021

...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Light snowfall accumulations will be possible Saturday night as a
storm system quickly moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ013-014-018>021-033-NHZ006>013-015-131900-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-
Interior Cumberland Highlands-Southern Carroll-Sullivan-Merrimack-
Belknap-Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
154 PM EST Fri Nov 12 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012-NHZ004-131900-
Southern Oxford-Northern Carroll-
154 PM EST Fri Nov 12 2021

...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for western Maine and northern
New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-131900-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
154 PM EST Fri Nov 12 2021

...STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gale conditions may be possible Saturday night as a storm system
quickly passes through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151>154-131900-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
154 PM EST Fri Nov 12 2021

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 12, 12:33 PM EST, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Gray ME
1233 PM EST Fri Nov 12 2021

NHZ007-011-121830-
Cheshire NH-Sullivan NH-
1233 PM EST Fri Nov 12 2021

...Strong showers and thunderstorms will impact portions of Sullivan
and Cheshire Counties through 130 PM EST...

At 1230 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Chester to Montague. Movement was
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and heavy downpours.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Keene, Claremont, Jaffrey, New London, Peterborough, Charlestown,
Winchester, Antrim, Bradford, Dublin, Richmond, Harrisville, Nelson,
Newport, Gilsum, Marlborough, Rindge, Walpole, Alstead and
Westmoreland.

This includes Interstate 89 between mile markers 36 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4295 7253 4300 7244 4305 7247 4308 7244
      4315 7246 4325 7244 4331 7240 4342 7240
      4347 7204 4338 7205 4332 7209 4319 7201
      4318 7204 4294 7206 4294 7200 4271 7193
      4273 7246 4277 7249 4277 7252 4287 7256
TIME...MOT...LOC 1730Z 245DEG 28KT 4331 7267 4255 7253

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MSC
Special weather statement, Nov 12, 1:09 PM EST, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Gray ME
109 PM EST Fri Nov 12 2021

NHZ007-008-011>013-015-121915-
Merrimack NH-Western And Central Hillsborough NH-
Interior Rockingham NH-Cheshire NH-Eastern Hillsborough NH-
Sullivan NH-
109 PM EST Fri Nov 12 2021

...Heavy showers and thunderstorms will impact portions of
southwestern Rockingham, eastern Sullivan, Hillsborough and
Merrimack Counties through 215 PM EST...

At 108 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of New London to near Rindge.
Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Manchester, Nashua, Concord, Franklin, Henniker, New London,
Merrimack, Bedford, Milford, Hooksett, Amherst, Litchfield, Hollis,
Peterborough, Hopkinton, New Boston, Loudon, Enfield, Epsom and
Antrim.

This includes the following highways...
 Interstate 293 between mile markers 1 and 11.
 Interstate 89 between mile markers 0 and 35, and between mile
markers 40 and 46.
 Interstate 93 between mile markers 13 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4271 7193 4294 7200 4294 7206 4318 7204
      4319 7201 4332 7209 4338 7205 4347 7204
      4343 7231 4355 7223 4353 7193 4356 7191
      4356 7172 4350 7168 4349 7164 4344 7161
      4346 7156 4341 7148 4325 7138 4270 7133
TIME...MOT...LOC 1808Z 273DEG 36KT 4347 7211 4273 7204

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MSC
Special weather statement, Nov 12, 2:05 PM EST, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Gray ME
205 PM EST Fri Nov 12 2021

MEZ018-023-NHZ006-008>010-012>014-122000-
Interior York ME-Coastal York ME-Merrimack NH-Belknap NH-
Strafford NH-Coastal Rockingham NH-Southern Carroll NH-
Interior Rockingham NH-Eastern Hillsborough NH-
205 PM EST Fri Nov 12 2021

...Heavy showers and downpours will impact portions of York,
Rockingham, Strafford, southeastern Hillsborough, Belknap,
southeastern Merrimack and southeastern Carroll Counties through 300
PM EST...

At 203 PM EST, Doppler radar was tracking heavy showers along a line
extending from near Laconia to near Pelham. Movement was east at 40
mph.

HAZARD...Winds in excess of 40 mph and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Derry, Rochester, Portsmouth, Laconia, Hampton, Durham, Exeter,
Kittery, Alfred, Sanford, Salem, Northwood, Dover, Somersworth,
Kennebunk, Barrington, Berwick, Farmington, Epping and Lebanon.

This includes the following highways...
 Interstate 93 between mile markers 1 and 12.
 Interstate 95 between mile markers 1 and 22.
 Interstate 95 in New Hampshire between mile markers 0 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4270 7133 4325 7138 4341 7148 4346 7155
      4359 7150 4368 7066 4322 7055 4287 7079
      4286 7085 4289 7092 4286 7103 4281 7107
      4282 7113 4281 7116 4279 7119 4275 7118
      4274 7124 4272 7127
TIME...MOT...LOC 1903Z 278DEG 36KT 4356 7141 4272 7128

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MSC
Local storm report, Nov 12, 2:48 PM EST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
248 PM EST FRI NOV 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HEAVY RAIN       1 NNE DEERFIELD         43.16N 71.21W
11/12/2021  E1.25 INCH       ROCKINGHAM         NH   TRAINED SPOTTER

            RAINFALL IN LAST HOUR.

&&
Special weather statement, Nov 12, 3:54 PM EST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Gray ME
354 PM EST Fri Nov 12 2021

MEZ018>020-023>026-NHZ010-014-122200-
Androscoggin ME-Interior York ME-Coastal York ME-Lincoln ME-
Central Interior Cumberland ME-Coastal Cumberland ME-Sagadahoc ME-
Strafford NH-Coastal Rockingham NH-
354 PM EST Fri Nov 12 2021

...Heavy showers with gusty winds will impact portions of central
York, southern Androscoggin, southwestern Lincoln, Cumberland,
Sagadahoc, northeastern Rockingham and southeastern Strafford
Counties through 500 PM EST...

At 353 PM EST, Doppler radar was tracking heavy showers along a line
extending from 10 miles northwest of Mechanic Falls to Kittery.
Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Portland, Lewiston, South Portland, Biddeford, Portsmouth, Brunswick,
Westbrook, Kittery, Bath, Mechanic Falls, Alfred, Topsham, Wiscasset,
Sanford, Dover, Cumberland, Saco, Gorham, Falmouth and Kennebunk.

This includes the following highways...
 Interstate 295 between mile markers 1 and 47.
 Interstate 95 between mile markers 1 and 91.
 Interstate 95 in New Hampshire between mile markers 11 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4302 7083 4325 7084 4410 7044 4419 7001
      4413 7003 4411 6990 4417 6986 4404 6959
      4373 6970 4366 6980 4369 6997 4358 7016
      4351 7020 4349 7033 4343 7029 4333 7039
      4330 7052 4316 7054 4307 7062 4299 7072
TIME...MOT...LOC 2053Z 282DEG 35KT 4423 7052 4308 7072

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MSC
Local storm report, Nov 12, 4:26 PM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
426 PM EST FRI NOV 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     NON-TSTM WND GST 3 SSE SCARBOROUGH       43.54N 70.31W
11/12/2021  M52 MPH          CUMBERLAND         ME   PUBLIC

            SCARBOROUGH BEACH.

&&

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:48 AM ESTFlood WatchGYXOxford16 hr
Nov 12, 3:52 AM ESTStorm WarningGYX19 hr
Nov 12, 9:17 AM ESTCoastal Flood StatementGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York10 hr
Nov 12, 2:05 PM ESTSpecial Weather StatementGYXYork55 min
Nov 12, 3:54 PM ESTSpecial Weather StatementGYXCumberland, Sagadahoc, York66 min
Nov 12, 4:40 PM ESTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Kennebec, Lincoln, Sagadahoc, York110 min
Nov 12, 6:31 PM ESTGale WarningGYX36 hr
Nov 12, 12:33 PM ESTSpecial Weather StatementGYXCheshire, Sullivan57 min
Nov 12, 1:09 PM ESTSpecial Weather StatementGYXHillsborough, Merrimack66 min
Nov 12, 2:28 PM ESTAreal Flood AdvisoryGYXBelknap, Carroll, Coos, Grafton, Merrimack, Sullivan3 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.